# SDR VSTA9609003

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 894481
- Condition: Dirty
- Location: Apu Fire Loop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING LIGHT FLICKERS INTERMITTENTLY IN FLIGHT.  ENCOUNTERED TURBULENCE AND IT STOPPED.  CLEANED AND RECONNECTED APU FIRE LOOP CANNON PLUG, OPS CHECK GOOD.
